# SDR 2020FA0000372

- Difficulty date: August 17, 2020
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO550F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA5506NA20P
- Part serial: 556F161162
- Condition: Leaking
- Location: Engine
- Part time: 1,266 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER CLEANING ENGINE WITH FOAMING DEGREASER ( VERY EFFECTIVE ), NOTED SLIGHT OIL STAIN ON CYLINDER CASTING. BETWEEN 5-6 & 6-7TH FIN-  CLEANED MULTIPLE TIMES, MORE EXPANDING OILY SEEPS- VERY SLIGHT- PRESSURE CHECKED CYLINDER, NO AIR LEAKAGE- WAS NEVER ABLE TO VISUALLY IDENTIFY ACTUAL CRACK DUE TO DEPTH OF ARE AND REDUCED ACCESS, BUT SEEP WAS NEW. MY DETERMINATION WAS EITHER SEPARATION IN PROCESS, FATIGUE CRACKS, OR POROSITY OPENING UP.   REMOVED CYLINDER FROM SERVICE-
